Polytopic Discrete-Time Models for Systems with Time-Varying Delays

Document type :
Book sections
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00750895
Contributor : Josiane Dartron <>
Submitted on : Monday, November 12, 2012 - 4:16:39 PM
Last modification on : Wednesday, December 4, 2019 - 12:18:01 PM

Links full text

Identifiers

Citation

Warody Lombardi, Silviu-Iulian Niculescu, Sorin Olaru. Polytopic Discrete-Time Models for Systems with Time-Varying Delays. Time Delay Systems: Methods, Applications and New Trends, Springer, pp.277-288, 2012, Lecture Notes in Control and Information Sciences. Volume 423, ⟨10.1007/978-3-642-25221-1_21⟩. ⟨hal-00750895⟩

Share

Metrics

Record views

565